I recently stopped using Nuvaring after about 11 months. Over the last month I have gained about 6 pounds with no change in my diet and a big increase in my exercise. It doesn't seem to matter what I do, everytime I get on the scale, I have gained more weight! Now, today, I got my 1st "non-BC" period and it is extremely heavy, which is very unusual for me. Has anyone else had weight gain issues after stopping BC? If so, how long did it take for those issues to resolve?
I stopped taking nuva ring and at almost a month I gained 10 pounds. I have been working out more so I think it was mostly muscle mass. Could be from nuva though. Ive since lost 5/10 pounds. Just keep working out.
I stopped taking Nuvaring 4 months ago and my weigfht is rising.I have gained 9 kilos' in that time.I have never been so heavy before.My diet did not change and i train 3 times a week at gym.
Nuvaring is the worst BC i have ever tried . I got moody, got vaginal tearing every day just from wiping myself, i got heave discharge, fatigue.... the list goes on.No-one knows how long it takes to get rid of.Even my doctor told me that it should be out of my system within 3 days..B$%^&*@#$ !!!!!
Just my 2 cents worth.
I was on Nuvaring for 5 years...I got off a month and a half ago and the first week I gained 7 lbs. I totally freaked out! But I remained positive and continued to workout as usual and eat helathy and actually ended up dropping ten lbs. So dont be discouraged what we all forget is that we got on when we were younger as well and although birthcontrol may cause a little weight gain in the begininng it actually helps you maintain your weight and when we finally decide to get off we are all indeed older and have matabloisms that are indeed slower...I feel 100% better being off and getting rid of all of that out of my body.
I had the same thing happen. I stopped using Nuva Ring in April 2012 and gained 12 pounds in 2 weeks. No amount of exercise and working out was helping. I had a follow up last week to get my thyroid levels checked (I have them checked every 6 months) My T3 level had almost bottomed out since my January appt. The doc said most of the weight gain was water weight and suggested a diuretic. So he tweeked my thyroid meds and I researched natural diuretic because I don't want to take the prescription stuff. I have lost about a pound a day mostly thru drinking green tea and coffee (I didn't have any caffeine intake before this). And I watch my salt intake more than I ever have before. Hope this helps you!
Ive been wondering what was happening to me. I was on nuvaring for about a year and stopped taking it a couple months ago. I feel like Im consistently gaining a pound a day (10 total). I eat great, dont work out often but am constantly moving so reading these comments it makes sense. Continuing to eat healthy seems to not be helping and gym time is hard for me to make...any other suggestions? I do have green tee pills and drink coffee but what kind of over the counter diuretic did you take?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.